Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Bases in equivariant $K$-theory

Author: G. Lusztig
Journal: Represent. Theory 2 (1998), 298-369
MSC (1991): Primary 20G99
Published electronically: August 19, 1998
MathSciNet review: 1637973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a canonical basis for the equivariant $K$-theory of the flag manifold of a semisimple simply connected $\mathbf {C}$-algebraic group with respect to the action of a maximal torus times $\mathbf {C}^{*}$. We relate this basis to the canonical basis of the “periodic module” for the affine Hecke algebra. The construction admits a (conjectural) generalization to the case where the flag manifold is replaced by the zero set of a nilpotent vector field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): April 22, 1998
Received by editor(s) in revised form: June 16, 1998
Published electronically: August 19, 1998
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 1998 American Mathematical Society